Horrible Levaquin Side Effects

by DSB
(Northern Indiana)

My 50 year old brother was given Levaquin for a sinus and chest infection. Within a few days, he experienced horrible cramping in his legs, arms and hands, and a burning sensation on his tongue (turned out to be thrush, which has not gone away).

My brother went to his doctor today (May 9, 2011) and explained what his side effects were; i.e. cramping and burning tongue, and his doctor said "you are having an allergic reaction." Really? You think so?

Though the doctor laughed when my brother said "Please note in my chart that I am never again to be administered Levaquin, and please draw a picture of the skull and crossbones with a big red "x" through it in my chart," this is truly not a laughing matter.

We have done extensive research about Levaguin on medical websites and this terrible drug has caused lifelong medical problems to many innocent people who started with only with a sinus infection.

Shame on the pharmaceutical companies for continuously flooding our medical community with this dangerous drug, and shame on the doctors for not educating themselves (or ignoring facts) about Levaguin.


Joshua Answers:

Hello DSB.

Thank you for sharing and for adding to the weight of negative 'testimonials' that are adding up across the internet.

Tendonitis is one thing with a specific cause and treatment, but a Levaquin Tendonitis Treatment looks -entirely- different.

Levaquin toxicity basically requires a nutritional treatment.

Those horrible muscle cramps are caused primarily by massive Magnesium depletion.

Get your brother on as much Magnesium as he can get in his body (orally, topically with something like this Transdermal Magnesium Gel as well as hot Epsom Salt baths (lots of Magnesium in the salt).

I absolutely agree with everything you've said about doctors and big pharma. Shame on them personally and professionally for calling their profession 'based on science' yet not keeping themselves up to date on anything close to the latest research.

Getting one's 'continuing education' from pharmaceutical companies is a BAD idea.....

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!




Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.